Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Noticed blood and mucus in stool. Took opmerzole for acid reflux. Having stomach pain. GERD?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
Yes i started off at the doctors for blood in my stool then i was bringing up streaks of blood in mucus which I had bad stomach pains and chest pains I went to the emergency room and said I had acid reflex and then I went to the doctor got opmerzole and antibiotics my chest pain has subside alot but still have stomach pain Is it gerd or gastris
Posted Thu, 4 Apr 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 6 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

The pain could be due to peptic ulcer disease. Since you have had blood in the vomitus, an upper GI endoscopy may be done for evaluation. Continue taking omeprazole for relief.
Also for the blood in stool, colonoscopy may have to be done. If you are constipated, the bleeding could be due to hemorrhoids or fissure in which case you may have to take fiber supplements and drink plenty of fluids.

I hope that answers your question.
If you have no more questions, kindly rate this service.

Dr.Ratnakar Kini

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor